# SDR AALA200801199

- Difficulty date: May 4, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- Aircraft time: 52,702 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 10G LIGHT BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 10G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
